# SDR USAA2012080300005

- Difficulty date: July 15, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON TOP LAYER OF FLOOR PANEL 151ZG BETWEEN FR55A TO FR59 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151ZG IAW A319 SRM 53-02-00 FIG 209 & IRM 9701 REV G.
